# SDR AALA202210105254

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 62,037 hours, 36,098 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Vest
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER SEAT 26A IS MISSING UNDER SEAT LIFE VEST. MAINTENANCE INSTALLED LEFE VEST PER AMM 25-66-00.
